Duke Mathematical Journal

Smooth zero sets and interpolation sets for some algebras of holomorphic functions on strictly pseudoconvex domains

Alexander Nagel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 2 (1976), 323-348.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311643

Digital Object Identifier
doi:10.1215/S0012-7094-76-04329-5

Mathematical Reviews number (MathSciNet)
MR0442284

Zentralblatt MATH identifier
0343.32016

Subjects
Primary: 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation
Secondary: 32F15

Citation

Nagel, Alexander. Smooth zero sets and interpolation sets for some algebras of holomorphic functions on strictly pseudoconvex domains. Duke Math. J. 43 (1976), no. 2, 323--348. doi:10.1215/S0012-7094-76-04329-5. https://projecteuclid.org/euclid.dmj/1077311643


Export citation